Authors: Šešelja, Branimir
Tepavčević, Andreja 
Title: Filters in a Weak-congruence lattice
Journal: Review of Research Faculty of Science, Mathematics Series
Volume: 23
Issue: 1
First page: 235
Last page: 243
Issue Date: 1-Jan-1993
Rank: M51
ISSN: 1450-5444
Publisher: Faculty of Science, University of Novi Sad

Show full item record

Page view(s)

19
checked on Dec 9, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.